# SDR USAA2009052891313

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 29,215 hours, 10,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 457
- Condition: Leaking
- Location: R2 Door
- Part time: 29,030 hours, 10,521 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8550961 - FLT 723-CLT - EMERGENCY EGRESS SYSTEM - CIDS CAUTION ILLUMINATED AFTER LANDING.  FOUND LEAK AT SCHRADER VALVE BOSS, PIN HOLE ON FLAT FACING PRESSURE INDICATOR ALSO LEAKING AT BOSS OF PRESSURE GAUGE.  REPLACED R2 DOOR ASSIST ACTUATOR PER AIRBUS MAINTENANCE MANUAL 52-22-14-04.
